# SDR USAA920081645

- Difficulty date: September 6, 2008
- Submitted: September 19, 2008
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Aircraft time: 51,343 hours, 34,834 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 6526602224
- Part serial: 000657
- Condition: Delaminated
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT Q1 MAJOR REPAIR NR 03C40257009/011 & 03C40257009/015 - NR 5 SLAT LOWER WEDGE DELAMINATED AT INBD AND OTBD END.  REPAIRED NR 5 SLAT LOWER WEDGE AT INBD AND OTBD END IAW B737 SRM 51-70-10.
